# SDR VNAA202306220006

- Difficulty date: May 5, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC69015116
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WING RH BETWEEN WS. 398.93 AND WGLTS 12.5.  CORROSION ON WING RH BETWEEN WS. 398.93 AND WGLTS 12.5 WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND WAS REPAIR PER REO 690-57-00-103 REV --
